Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 3740834, 12 pages
http://dx.doi.org/10.1155/2016/3740834
Research Article

Construction of a Smooth Lyapunov Function for the Robust and Exact Second-Order Differentiator

Instituto de Ingeniería, Universidad Nacional Autónoma de México, 04510 Mexico City, DF, Mexico

Received 5 January 2016; Revised 28 February 2016; Accepted 14 March 2016

Academic Editor: Yan-Jun Liu

Copyright © 2016 Tonametl Sanchez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tonametl Sanchez, Jaime A. Moreno, and Fernando A. Ortiz-Ricardez, “Construction of a Smooth Lyapunov Function for the Robust and Exact Second-Order Differentiator,” Mathematical Problems in Engineering, vol. 2016, Article ID 3740834, 12 pages, 2016. https://doi.org/10.1155/2016/3740834.